# SDR FDKA200710519

- Difficulty date: October 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,365 hours, 11,854 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Stiff
- Location: Ailerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FDM 6041 JFK (1921 PHX LCL) - AILERON MIS TRIM AND AILERON GOT STIFFER WITH SLOWER AIRSPEED DURING APPROACH.  MX COULD NOT DUPLICATE
